# SDR AUS20021252

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech A23A
- Engine: Cont IO346A
- Propeller: Snsnch M74DC
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 630354
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDERS (4OFF) SEVERELY ERODED ON EXHAUST FLANGES. GASKETS LEAKING AND CAUSING BLOW-BY. ENGINE, ENGINE COMPONENTS AND FIREWALL CORRODED DUE TO EXHAUST GAS CONTAMINATION. AIRCRAFT HAD COMPLETED 20.7 HOURS SINCE LAST PERIODIC INSPECTION.
